Cumulants in noncommutative probability theory II.Generalized Gaussian random variables

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)407-422
JournalProbability theory and related fields
Volume127
Issue number3
DOIs
Publication statusPublished - 2003

Cite this

Cumulants in noncommutative probability theory II.Generalized Gaussian random variables. / Lehner, Franz.

In: Probability theory and related fields, Vol. 127, No. 3, 2003, p. 407-422.

Research output: Contribution to journalArticleResearchpeer-review

@article{4fe26d7e1c37452da85c57e759ccea4b,
title = "Cumulants in noncommutative probability theory II.Generalized Gaussian random variables",
author = "Franz Lehner",
year = "2003",
doi = "10.1007/s00440-003-0292-0",
language = "English",
volume = "127",
pages = "407--422",
journal = "Probability theory and related fields",
issn = "0178-8051",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Cumulants in noncommutative probability theory II.Generalized Gaussian random variables

AU - Lehner, Franz

PY - 2003

Y1 - 2003

UR - http://front.math.ucdavis.edu/math.CO/0210443

U2 - 10.1007/s00440-003-0292-0

DO - 10.1007/s00440-003-0292-0

M3 - Article

VL - 127

SP - 407

EP - 422

JO - Probability theory and related fields

JF - Probability theory and related fields

SN - 0178-8051

IS - 3

ER -